# SDR BAQA087562

- Difficulty date: June 30, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 6,125 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: G83857
- Part serial: 65162
- Condition: Malfunctioned
- Location: Exterior
- Part time: 828 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT WILL NOT EXTEND OR RETRACT.  REPLACED WITH SERVICEABLE UNIT.
